Watch the video below.
If you do not do well answering the questions on the screen as the video plays, take the multiple choice megacode scenario below the video.
The multiple choice megacode scenario provides a rationale when you do not answer a question correctly.
0 of 21 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You have to pass the previous Module's quiz in order to start this quiz:
0 of 21 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
- Question 1 of 21
1. QuestionScenario data: An 82 year old female in your ER complains of weakness, lightheadedness, and mild pain in her chest. You are assessing her at this time.Assessment: Skin: Pale/Cool/Cyanotic Cardio: Weak radial pulse, HR 32, BP 70/30 Resp: CTA in all lung fields, RR 22 CNS: Weak but responds to questions, oriented Monitor: (see below)
What is the patient's rhythm?CorrectIncorrect
- Question 2 of 21
2. QuestionThe patient is in sinus bradycardia at this time and is symptomatic. What are some important initial interventions?CorrectIncorrect
- Question 3 of 21
3. QuestionIn the bradycardia algorithm there are two pathways (observe the patient and transcutaneous pacing) that can be chosen. What is the primary decision point that will determine which pathway to choose?CorrectIncorrect
- Question 4 of 21
4. QuestionYou have determined that the patient has symptomatic sinus bradycardia with poor perfusion. For your first intervention you give 0.5mg IV bolus of atropine. The patient's condition does not change. Based on the assessment what will be your next intervention?CorrectIncorrect
- Question 5 of 21
5. QuestionWhich medication is as an alternative to pacing in symptomatic unstable bradycardia?CorrectIncorrect
- Question 6 of 21
As you prepare for transcutaneous pacing, the patient states that she does not feel well and becomes short of air. This is what you see on the monitor.
What is the rhythm?CorrectIncorrect
- Question 7 of 21
You recognize that the patient’s condition is worsening and she is in a 3rd degree block (complete block) so you begin pacing. Your attempts to pace the patient fail, and she becomes unresponsive. She has no pulse and you see this rhythm change.
Identify the rhythm.CorrectIncorrect
- Question 8 of 21
8. QuestionYou identify the rhythm as ventricular fibrillation. What algorithm are you going to use for this rhythm?CorrectIncorrect
- Question 9 of 21
9. QuestionWith witnessed VF what is your first intervention?CorrectIncorrect
- Question 10 of 21
10. QuestionYou shock with 120 Joules. What is your next intervention?CorrectIncorrect
- Question 11 of 21
11. QuestionCPR includes ventilations and chest compressions. What is the correct compression to ventilation ratio when using a BVM with multiple rescuers?CorrectIncorrect
- Question 12 of 21
12. QuestionAfter 5 cycles of CPR your next intervention is __________________CorrectIncorrect
- Question 13 of 21
13. QuestionThere is no change, the patient remains in VF and has no pulse. What is your next intervention?CorrectIncorrect
- Question 14 of 21
14. QuestionAfter the 2nd shock (200 Joules), you start 5 cycles of CPR. What medication should you give at this time?CorrectIncorrect
- Question 15 of 21
15. Question(True or False): Medications should be given during CPR cycles?CorrectIncorrect
- Question 16 of 21
16. QuestionYou give 1mg epinephrine IV and know to repeat every 3-5 minutes. You follow the epinephrine with completion of 5 cycles of CPR, a rhythm check and a shock delivery (300 J) since there was no rhythm change. You begin another cycle of CPR and want to give an antiarrhythmic. Amiodarone is not available. What is your other choice?CorrectIncorrect
- Question 17 of 21
17. QuestionWhat is the correct dosage for the initial dose of lidocaine?CorrectIncorrect
- Question 18 of 21
You give the first dose of lidocaine followed by 5 cycles of CPR. After the CPR your rhythm check shows the rhythm below. The patient has a pulse. VS are HR 80; BP 110/70; RR 4. The patient remains unresponsive:
What is this rhythm?CorrectIncorrect
- Question 19 of 21
19. QuestionCongratulations! The patient has a return of spontaneous circulation (ROSC). The patient remains unresponsive. In this scenario which of the following would be important in the post-resuscitation phase?CorrectIncorrect
- Question 20 of 21
20. QuestionSince targeted temperature management needs to be implemented you should choose a single target temperature between _____°C and _____°C selected, achieved, and then maintained constantly for at least 24 hours.CorrectIncorrect
- Question 21 of 21
21. QuestionTrue or False: Prophylactic administration of lidocaine to patients with acute coronary syndromes is not recommended.CorrectIncorrect